MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 4L - 14MM

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 4L - 14MM
Model Number 02.12.E0414FL
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 july 2026 gmk-sphere 02.12.E0414fl gmk-sphere tibial insert e-cross - flex 4l - 14mm (k202022) lot.2525066: (b)(4) items manufactured and released on 16-oct-2025.Expiration date: 2030-10-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established.It is likely that the insert was not correctly engaged with the tibial baseplate during the first revision, but this cannot be confirmed.The investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
Primary surgery performed on the (b)(6) 2024.First revision surgery performed on the (b)(6) 2026 due to knee laxity.Second revision surgery performed on the (b)(6) 2026 due to disengagement of the liner from the tibial tray.Explantation of the liner and implantation of a tibial insert fixed sphere flex using the dedicated torque limiter.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 4L - 14MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25854819
Report Number3005180920-2026-00751
Device Sequence Number14842421
Product Code JWH
UDI-Device Identifier07630971261914
UDI-Public07630971261914
Combination Product (Y/N)N
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0414FL
Device Lot Number2525066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight67 KG
Patient RaceWhite